it was really painful for me, but i tapered really fast and quit norco and xanax ct at the same time. it was worth it all to be off of that stuff though. especially the methadone. it really ruled my life and turned me into a zombie, stole my memory etc, etc. you can do it if i did. just keep posting in here, and don't take the taper too fast. get medical help to quit.
Back in the day the 80s methadone was primarily administered for heroin wds and at that time the period was 21-days,so if some heroin addict can do it in 21-days,im sure a person swallowind a few pills has a good chance of success.I believe if half the drama was removed especially in the area of methadone,half the success would be accomplished.
I am a person who has been tapering off methadone since June 07, I started my taper at 90mgs & I am curently at 3mgs, & I can tell you I had the very best intentions to beat this & not go thru any withdrawals, & while I may win the battle, It will not leave without some kinda ugly fight, my withdrawals are mild but regardless I wont give up!! I now am beginning to understand just how powerful this drug really is, as methadone was meant to block opiate desires & thats not the only desire it blocks, it blocks emotions, feelings, sexual desire, anxiety, etc, trust me when I say, getting off it will take work, but when its over you will have a life back. Take Care Penelope PS What was your dose?
i'm with you, Penelope. Methadone is a nasty drug. it nearly destroyed me, my marriage and it stole my personality. it rotted my teeth, and no i do not mean methamphetamine. my teeth were litterally rotting off at the gum line. i lost my father during the time i was on it. i was numb, and am now having the normal mourning period, 2 years later. i gained 40 lbs, which is a lot on my tiny frame. lost 20 withdrawing from the stuff. i will never take it again. the withdrawals were H E double hockey sticks. i never slept for over a month and that was on a relatively low dose. i would never reccomend that anyone go on that stuff. the wd's are so much worse than the wd's from heroin.
The clinics still do the 21 day thing huh?. The problem with it is many just stay on it and get really hooked on methadone instead of getting off some other narcotic. I hope this doesn't happen to you. "Methadone, there's no future in it' all the best
Thanks you all for the comments they have been elpfull, I was kicked off at 125 mg and i have been scoring pills ever since here and there for the withdrawl is to much. I went to my doctor and he gave me chlonadine and a pat on the back..lol.. Iam giving in and trying to get on atanother clinic now and they are weary about taken me on cause i got into a fight at the last clinic. so i should here something nack on the 25th if i can get on or mot...thanks..write back
I was using high dosages of oxy's for a long period of time. I tried to go cold turkey twice but could not do it. My boyfriend was on Oxys as well. We both used low doses of methadone to skip the withdrawals for a short period of time. I was off of Methadone in about a week and had no physical withdrawals from either pill at all. I felt down for a day or two but that was it however even people not on pills feel down sometimes. I am sure you will be on a much higher dose them me so I don't know. Most people in clinic are at almost a 1000mgs or over. I never took more then 25mgs and stopped taking methadone at about a week. I experienced no withdrawals. Never had to miss work or felt like I wanted too. I hope you have it as easy as I did. The best of luck to you.
It helped him by telling him I had a positive experience with short term methadone detox. I did and I am off pills. That is very helpful. and hopefully he will go through mild to moderate withdrawals or maybe no withdrawals at all. He is trying to get off. Good for him and the post was to him not to you. Stop taking it out on me because you have not yet kicked your habit. I will pray for you and I wish you the best of luck in one day becoming pill free as well. My life pill free is so much better now then when I was using and I think yours will be too.
catchiec, give it a rest....methadone is by far more dangerous than any sub. the evidence speaks for itself. you can dispute the facts...although you can try. fact is, i had a very dear friend father of 4 young children, that took methadone before the opiates were out of his systm, to help get off the opiates laid down and died. he did not know. meth is a killer drug, even in low doses. period end of sentence. and i do not think you should be pushing it.
A person that has no obvious knowledge should not post about those topics. Also, they should not go and "steal" others info. to try and make a point, when there clearly is no point at all!! They also should not name call and bash a person and then turn around and say that they are going to pray for that person. If you read your responses, you will clearly see that there is a problem! Your info. does not match, you change what you say, which isn't much cuz you are stealing info. from others. and you are rude, yet you will pray for that person who you just bashed? WTF....please....give us a break!
Well have to put in my 2 cents on methadone. I have been on it since oct 07, Had alot of trouble with the dose. They kept saying I needed more. Got up to 50mgs. Then I wen t down to 30mgs, Then 20mgs, Now at 15mgs, And am having trouble getting off it.. At 15mgs, I do not drink it all... I think it is very evil, hard to get off of. the w/d to me are far worse than the pain pills.... Would never tell anyone to use it.. Better off going cold turkey....
Just my 2 cents...
Yes methadone is evil and so are most of the clinics. The people there are not the kind you want to bring home. You say you got kicked off the clinic for getting into a fight? I have seen that many times at many clinics I was on. The best way to get off methadone and recover from "methadone sickness" is not to take anymore methadone and take what you have to and get throught the 1rst month. a 21 DAY DETOX WILL NOT HELP AND ONLY PROLONG IT. All the best
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.